# SDR Q2SA751007

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N751SA
- Make and model: Boeing 747228F
- Aircraft serial: 22678
- Aircraft time: 107,272 hours, 20,738 cycles
- Engine: Ge CF650E2
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Sheared
- Location: Mlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM LAGOS, NIGERIA (DNMM), RIGHT BODY GEAR DOOR WOULD NOT INDICATE CLOSED WITH GEAR RETRACTED.  FLIGHT CREW FOLLOWED QRH.  UNABLE TO CONTINUE TO DESTINATION DUE TO INCREASE FUEL BURN.  AIR TURN BACK.  NO FUEL DUMP PERFORMED.  INSPECTION CONFIRMED RIGHT BODY GEAR RETRACTION ACTUATOR ROD END SHEARED OFF.  NO OTHER DAMAGE TO AIRCRAFT OR LANDING GEAR.
